I've been on the shot for about three months, and I'm getting closed to needing another one. I'm thinking of trying something else due to almost daily spotting, and long periods. Does this usually calm down after the first shot. I really don't want to switch because this is so convenient and effective. I don't think I could remember to take a pill, and I don't know if the ring causes spotting or is as effective. Does anyone have any input?
Posts: 6 | From: us | Registered: Dec 2006
| IP: Logged |
It really depends: some women on Depo find those effects chill out after the first six months or so, but for others, they hang around throughout use.
ANY hormonal method can cause spotting. But it's more likely with Depo than either the pill, ptach or ring.
Best bet? Ask your doc about it.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 67933 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.